so i have genital warts and my doctor recomended i get the gardasil shot to prevent any cervical cancer so i just got the shot yesterday. she said the side effects were gonna be like any other shot...fever or swelling and pain in the area of the injection site. none of that happend but when i woke up this morning my face was broken out so bad. i havent had a break out since like five or six years ago. is this a possible side effect? anyone know?? please help.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...